# SDR P9RA20050082

- Difficulty date: May 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Engine: Rroyce RB211*
- System (JASC): 2400 · Electrical Power System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, FLT LEVEL 360, ELECTRICAL FUMES IN COCKPIT AND CABIN. HAD ENGINE ANTI ICE ON AND CONT IGNITION ON. SMELL DISSIPATED WHEN THESE ITEMS WERE SELECTED OFF.   PERFORMED INSPECTIONS OF ENGINES, AIR CONDITIONING PACKS, IGNITION SYSTEMS. GROUND RAN AIRCRAFT WITH ENGINE ANTI-ICE ON AND OFF. ALL SYSTEMS OPERATED NORMALLY. NO ELECTRICAL ODOR NOTED. TEST PERFORMED IAW WITH APPLICABLE MM REFERENCES. NO COMPONENTS REPLACED AT THIS TIME.
